# SDR CALA2011100700650

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 54,645 hours, 12,531 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Solenoid
- Part number: 0YX9100A01G02REV
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DECK DOOR OPEN LIGHT ILLUMINATES INTERMITTENTLY INFLIGHT WITH DOOR CLOSED AND LOCKED ITEM PLACED ON PLACARD IAW MEL 52-51-1 CONTROL 569483 NO TIME DUE TO WORKLOAD R&R FLIGHT DECK DOOR SOLENOID ACTUATED DOOR STRIKE AND MECHANICAL L CATCH ASSY IAW AMM 52-52-01.  OPS CHECK GOOD.  MEL CLEARED, A/C OK TO CONTINUE.
